# SDR UPS203597

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE, FOUND CORROSION ON MAIN CARGO DOOR AFT LIFT ACTUATOR LOWER CUTOUT.  REPAIRED IAW EO B727-52-0153.
